MAUDE Adverse Event Report: Medline Industries, LP Medline; IV ADMIN SET, 15DRP, 2 NF PORTS, 108"

Medline Industries, LP Medline; IV ADMIN SET, 15DRP, 2 NF PORTS, 108"
Catalog Number DYNDST1512
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the y-connector on the iv line was leaking near the purple cap.
 
Additional Manufacturer Narrative
It was reported that the y-connector on the iv line was leaking near the purple cap.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
Medline
Common Device Name
IV ADMIN SET, 15DRP, 2 NF PORTS, 108"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
martin posada
three lakes drive
northfield, IL 60093--275
MDR Report Key50937237
Report Number1417592-2026-10490
Device Sequence Number9689143
Product Code FPA
UDI-Device Identifier10884389975954
UDI-Public10884389975954
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K093773
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDST1512
Device Lot Number0332604A136
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown